Large Circuits in Binary Matroids of Large Cogirth: II

Hochstättler, Winfried and Jackson, Bill (1998) Large Circuits in Binary Matroids of Large Cogirth: II.
Published in: Journal of Combinatorial Theory B Vol. 74 (1). pp. 53-63.

Abstract

Let F7 denote the Fano matroid and M be a simple connected binary matroid such that every cocircuit of M has size at least d>=3. We show that if M does not have an F7-minor, M is not F7 * , and d is not in {5,6,7,8}, then M has a circuit of size at least min{r(M)+1,2d}. We conjecture that the latter result holds for all d>=3.


Actions:
Download: [img] Postscript - Preprinted Version
Download (205kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr97-282
Depositing User: Winfried Hochstättler
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:46
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/282